# SDR 2008UALA05472

- Difficulty date: August 23, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 57,469 hours, 21,188 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SECTION INOPERATIVE ROW 9 THRU 12.    FOUND FEEDER CABLE DISLODGED FROM CONNECTOR.  RE-SECURED FEEDER CABLE, ALL OPS CHECKED GOOD.
